# SDR QXEA2023062100091

- Difficulty date: June 18, 2023
- Submitted: June 21, 2023
- Operation: Air carrier
- Aircraft: N633QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000719
- Aircraft time: 13,261 hours, 8,617 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: QXD34002210
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON ORIGINATING FLOW TWO EMERGENCY LIGHTS  DIDN'T COME ON. REMOVED FROM SERVICE. PLACED ON MEL 33-21-01. RETURNED TO SERVICE.  CLEARED BY REMOVING CEILING PANEL 233ELC (PANEL ID ON WM 33-50-50 #4) CHECKED FOR PWR ON PIN C OF P0388, NO VOLTAGE. CHECKED GROUND ON PIN H & D OF P0388. GOOD CONTINUITY TO AC GROUND.  REINSTALLED PANEL 233LC. R&R BATTERY ON EMR BATTERY PACK #2 IAW AMM 33-50-01-000-801-A/400-802-A PAR 1-7.  NO HELP.  CHECKED CONTINUITY ON CANNON PLUG P0361 PIN R# TO P0359 PIN J. GOOD CONTINUITY. CHEK AC GROUND ON P0361 PIN S# & T#.  GOOD GROUND FOUND. CHECKED VOLTAGE ON P0361 PIN R#. NO VOLTAGE.  REMOVED EMERGENCY LIGHT POWER UNIT #2 IAW E175 AMM 33-50-01-000-801-A.  INSTALLED A SERVICEABLE ELPU IAW E175 AMM 33-50-01-400-801-A.  ELPU #2 OPS TEST GOOD IAW E175 AMM 33-50-01-710-801-A.  EMERGENCY LIGHTS OPS TEST GOOD IAW E175 AMM 33-50-00-710-801-A.  RETURNED TO SERVICE.
